# SDR CA980507007

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 7520 · Engine Cooling System
- Part: Cooling Hose
- Part number: 922253
- Condition: Cracked
- Location: Cooling System
- Part time: 1,014 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION FOUND LEAK FROM CRACKED HOSE WHICH SUPPLIES COOLANT TO NR 1 AND NR 2 CYLINDERS.  HOSE CRACK WAS UNDER A CLAMP.  THE LINE/HOSE WAS REPLACED.
